# SDR AWXA200300328

- Difficulty date: March 30, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 60,215 hours, 25,829 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 285T0015116
- Part serial: D00293
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RECEIVED EICAS MESSAGE "ELEV ASYM", NO ADVERSE CONTROL FEEL, TURNED BACK FOR REPAIR.   MAINT R & R LT STAB TRIM AILERON LOCKOUT COMPUTER, OPERATIONAL TEST GOOD. PERFORMED TEST FLT TO VERIFY SYS INTEGRITY;  PRIOR TO FIRST TAKEOFF PULLED RT ADC CIRCUIT BREAKER TO DEFAULT TO LT STAB TRIM AILERON COMPUTER, A/C FLEW WITHOUT EVENT.  RESET RT ADC CIRCUIT BREAKER AND PULLED LT BREAKER TO ISOLATE RT STAB TRIM AILERON COMPUTER. ON CLIMB AT APPROX 230 KTS RECEIVED EICAS MESSAGE "ELEV ASYM", CLEARED PRIOR TO LANDING. INSPECTED BOTH STAB TRIM AILERON COMPUTERS,  NO FAULTS NOTED. VERIFIED ELEVATOR ASYM ACT MOVES FROM HIGH SPEED & RETURNS TO NORMAL. R & R RT STAB TRIM AILERON L/O COMPUTER, OPS TEST GOOD.
